×

Formulation of scattering theory for the nonlinear Schrödinger equation with boundary conditions of the finite density type in a soliton-free sector. (English. Russian original) Zbl 0724.35082

J. Sov. Math. 54, No. 3, 900-905 (1991); translation from Zap. Nauchn. Semin. Leningr. Otd. Mat. Inst. Steklova 169, 60-67 (1988).
See the review in Zbl 0695.35145.

MSC:

35P25 Scattering theory for PDEs
81U20 \(S\)-matrix theory, etc. in quantum theory
35Q55 NLS equations (nonlinear Schrödinger equations)
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] L. A. Takhtadzhyan and L. D. Faddeev, Hamiltonian Approach to the Theory of Solitons [in Russian], Moscow (1986). · Zbl 0632.58003
[2] B. S. Buslaev, L. D. Faddeev, and L. A. Takhtadzhyan [Takhtajan], ?Scattering theory for the Korteweg-de Vries (KdV) equation and its Hamiltonian interpretation,? Physica D,18, 235?266 (1986). · Zbl 0618.35100
[3] A. R. Its and A. F. Ustinov, ?Temporal asymptotic behavior of the solution of the Cauchy problem for the nonlinear Schrödinger equation with boundary conditions of the finite density type,? Dokl. Akad. Nauk SSSR,291, No. 1, 91?95 (1986). · Zbl 0651.35015
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.